Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Some facts about Eisenman intrinsic measures. II


Author: Shulim Kaliman
Journal: Proc. Amer. Math. Soc. 124 (1996), 3805-3811
MSC (1991): Primary 32H20, 32H15
MathSciNet review: 1363172
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We construct a measure hyperbolic manifold which does not admit a Hermitian metric whose Ricci curvature is negatively bounded. We construct a $\mathbf {C}$-connected Stein manifold which is not densely sub-Euclidean or Runge (in the sense of Gromov). We find some conditions under which the Eisenman intrinsic $k$-measure of a complex manifold does not change when we delete an exclusive divisor of this manifold.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 32H20, 32H15

Retrieve articles in all journals with MSC (1991): 32H20, 32H15


Additional Information

Shulim Kaliman
Affiliation: Department of Mathematics and Computer Science, University of Miami, Coral Gables, Florida 33124
Email: kaliman@paris.cs.miami.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-96-03671-4
PII: S 0002-9939(96)03671-4
Received by editor(s): June 19, 1995
Communicated by: Eric Bedford
Article copyright: © Copyright 1996 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia